MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported an explanted iol with patient reason as vision was blurry distance and near.Clinical reason being patient unable to adapt to technology.The iol was explanted and exchanged for a non-company lens following the initial implant procedure.There was no further impact to the patient.Distance va was good, unable to read was reported.Patient would need reading glasses.Symptoms were continuing.Additional information has been requested.
 
Additional Manufacturer Narrative
The lens was returned submerged in clear solution inside a small, glass specimen jar.The lens was removed from the liquid and cleaned with klrp (klotho-related protein klrp) for evaluation.No lens damage was observed.A dimensional inspection was conducted.The lens met specifications per the approved (plan view) template.The lens power and resolution were re-verified.The lens met specification for power and resolution.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.A qualified cartridge and handpiece were used with a non-qualified viscoelastic.The product investigation could not identify a root cause for the reported complaint.No problems were found with the returned product.The lens power and resolution were re-verified.The lens met specification for power and resolution.A dimensional inspection was conducted.The lens met specifications per the approved (plan view) template.Information was provided that the patient was unable to adapt.The ccwtt0, 21.0 diopter (add power +2.17/+3.25), was replaced with a non-company 20.5 monofocal lens.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23290122
Report Number1119421-2025-02695
Device Sequence Number4889906
Product Code MFK
UDI-Device Identifier00380652413664
UDI-Public(01)00380652413664(17)271231(11)240102(10)15768655
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.210
Device Lot Number15768655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEALON.; MONARCH III IOL, CARTRIDGE D.; MONARCH III IOL, INJECTOR.; UNSPECIFIED FORCEPS.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age58 YR
Patient SexMale